# SDR JJBA2021080647020

- Difficulty date: April 27, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,989 hours, 27,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, RH SIDE FLOOR BEAM IS CORRODED AT F59+19" AND Y+3.5". INSTALLED NEW UPPER BEAM CAP IN AFT WET AREA, RH SIDE FLOOR AT FR 59+19" AND Y+3.5".
